# SDR CALA2014120992802

- Difficulty date: December 5, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 96,738 hours, 15,116 cycles
- Engine: Pwa PW4060
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD ENTRY DOOR HAS 2 DENTS, ONE 18 INCHES FROM BOTTOM EDGE & 4 INCHES FROM AFT EDGE.  ONE 20 INCHES FROM BOTTOM EDGE & 2 INCHES FROM AFT EDGE.  FOUND OUT OF LIMITS.  REPAIRED IAW SRM 52-10-01 FIG 201 REPAIR 6 CAT B REPAIR.
